# SDR CALA2019012800168

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 73,050 hours, 8,576 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147W236622
- Condition: Corroded
- Location: Bs2018-20 Str47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLK CGO BILGE BS 2018 TO BS 2020 STR 47R STRINGER SURFACE FND CORROSION, OUTSIDE OF INSP AREA. BULK CGO BILGE BS 2018 TOO BS 2020 STR 47R STRINGER REPAIRED AS PER SRM 53-70-03 REPAIR1 FIG203 REV 78 & ECRA 5341-01146 REV -.
